In situations where risk aversion is involved, minimization of the variability of the economic criterion under consideration is indispensable. This paper provides a typical stochastic fractional programming model for minimizing the absolute value of the coefficient of variation of a linear function of decision variables under the assumption that the coefficient parameters of the decision variables have a known multivariate normal probability distribution. The stochastic problem is shown to be equivalent to a deterministic problem whose solution can be obtained by solving a related quadratic programming problem.
Gupta, S. N., Mudaliar, R., & Kumar, K. (2018). Stochastic fractional programming for minimizing variability. Journal of Information and Optimization Sciences, 39(2), 495-501. https://doi.org/10.1080/02522667.2017.1378420